# SDR SIMA9700791

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 311605002
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ORD - FLT 4061 - CREW REPORTED, NR 2 ENGINE TQ, ITT, NH, AND NL SURGED CONTINOUSLY DURING FLIGHT.  TQ WENT TO AT LEAST 108, ITT 800.  CREW SHUT DOWN THE NR 2 ENGINE AND RETURNED TO ORD, AIRCRAFT LANDED WITHOUT INCIDENT.  RAI'D NR 2 ENGINE ELECTRICAL WIRE HARNESS.  GROUND CHECKED AND FLIGHT CHECKED AIRCRAFT.  NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
